# SDR UIEA2022032000212

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAK ON LH WING LOWER SURFACE BETWEEN L-6C, L-10C, L-15C AND BBL 0 THRU LBL 97.42( FUEL LEAK WAS REPAIRED PER AMM 28-11-00-308 )
